Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Imaging states chronic microvascular ischemic change or demyelinating plaques. Meaning?

My imaging states t2 and flair signal seen within the sub corral white matter ofthe right frontal lobe These findings may be a result of chronic microvasular ischemic change or demyelinating plaques I m 44 These are non specific but may be related to demyelinating plaques in this patient with a history of multiple sclerosis What does this mean? Also had muscle biop and showed may be mitrochrodial myopathy
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response

MRI brain reveal subcortical white matter changes in R) frontal lobe.

This can be due to ischemia of brain (small vessel disease changes), or demyelinating plaque ( significant in patient with Multiple sclerosis).

There are many other causes of white matter changes ( vitamin b12 deficiency, hypothyroidism,mitochondrial disease etc .

Age of the patient , associated disease ( MS, diabetes, hypertension ,) all helps to know the cause of this changes in MRI

Consult neurologist for further plan and management
Answered: Sun, 16 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor